# SDR SWAA2013081219098

- Difficulty date: August 5, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6555717
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BETWEEN BS 887 TO BS 907, RBL 45.5.  R&R ANGLE IAW SRM & DRAWING.
